Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 6

All articles in this issue are freely accessible.
Constructible characters, leading coefficients and left cells for finite Coxeter groups with unequal parameters
Meinolf Geck.
Represent. Theory 6 (2002), 1-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915085
Representations of graded Hecke algebras
Cathy Kriloff and Arun Ram.
Represent. Theory 6 (2002), 31-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915086
Twining Character Formula of Kac-Wakimoto Type for Affine Lie Algebras
Satoshi Naito.
Represent. Theory 6 (2002), 70-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915087
Isogenies of Hecke algebras and a Langlands correspondence for ramified principal series representations
Mark Reeder.
Represent. Theory 6 (2002), 101-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915088
Principal nilpotent orbits and reducible principal series
Wentang Kuo.
Represent. Theory 6 (2002), 127-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915089
Admissible nilpotent orbits of real and $p$-adic split exceptional groups
Monica Nevins.
Represent. Theory 6 (2002), 160-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1915090
Local systems on nilpotent orbits and weighted Dynkin diagrams
Pramod N. Achar and Eric N. Sommers.
Represent. Theory 6 (2002), 190-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1927953
Cuspidal local systems and graded Hecke algebras, III
G. Lusztig.
Represent. Theory 6 (2002), 202-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1357201
Classification of unipotent representations of simple $p$-adic groups, II
G. Lusztig.
Represent. Theory 6 (2002), 243-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1927955
Some closed formulas for canonical bases of Fock spaces
Bernard Leclerc and Hyohe Miyachi.
Represent. Theory 6 (2002), 290-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1927956
The Bernstein center in terms of invariant locally integrable functions
Allen Moy and Marko Tadic.
Represent. Theory 6 (2002), 313-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1979109